# SDR SWIA200515740

- Difficulty date: October 23, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 13,396 hours, 18,292 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Smoke
- Location: Seat Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SIDEWALL LIGHT ABOVE SEAT 6A EMITS SMOKE, STRONG ELECTRICAL ODOR AND BURN MARK IN CEILING PANEL.  REPLACED LIGHT FIXTURE IN CEILING ABOVE SEAT 6A.  OPERATIONAL CHECK GOOD.
